http://dx.doi.org/10.1002/mana.19901490116

">
 

Title

P-Regular Convergence Spaces

Authors

Authors

D. C. Kent;G. D. Richardson

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

Math. Nachr.

Keywords

Mathematics

Abstract

A generalized notion of regularity is introduced which enables one to study locally compact spaces, sequential spaces, omega-regular spaces, and other diverse types of spaces as special cases of p-regular spaces.

Journal Title

Mathematische Nachrichten

Volume

149

Publication Date

1-1-1990

Document Type

Article

Language

English

First Page

215

Last Page

222

WOS Identifier

WOS:A1990FB40000015

ISSN

0025-584X

Share

COinS